# SDR A6WA2018031345694

- Difficulty date: February 28, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 60433101187
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER NOSE HYDRAULIC COMPARTMENT BRACKET ABOVE ACCUMULATOR IS CRACKED.  REPLACED THE BRACKET IAW SRM 51-42-06.
